Alert archive / Georgia / Heat Advisories in 2011
Heat Advisory 2, NWS Atlanta, GA
NWS Atlanta, GA issued this heat advisory at Jul 12, 2011, 3:08 PM EDT for 81 counties in Georgia. It took effect at Jul 13, 2011, 3:34 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2011, 3:08 PM EDT (19:08 UTC)
- In effect from
- Jul 13, 2011, 3:34 AM EDT
- Expired
- Jul 14, 2011, 3:48 AM EDT
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
All 81 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 68 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2178 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
818 WWUS72 KFFC 121908 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 PM EDT TUE JUL 12 2011 ...A HEAT ADVISORY IS IN EFFECT FOR MUCH OF CENTRAL AND PORTIONS OF NORTH TODAY THROUGH EARLY WEDNESDAY MORNING... GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 130315- /O.NEW.KFFC.HT.Y.0002.110713T1500Z-110714T0900Z/ /O.CON.KFFC.HT.Y.0001.000000T0000Z-110713T0900Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ROME...CARTERSVILLE...GAINESVILLE... MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...CARROLLTON... DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...COVINGTON... NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 308 PM EDT TUE JUL 12 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... ...HEAT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM EDT THURSDAY. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * TEMPERATURES...HIGHS FROM 95 TO 104 DEGREES TODAY AND WEDNESDAY. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY... VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR AFTER SUNSET. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
4 follow-up statements
203 WWUS72 KFFC 130226 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1026 PM EDT TUE JUL 12 2011 ...A HEAT ADVISORY IS IN EFFECT FOR MUCH OF CENTRAL AND PORTIONS OF NORTH GEORGIA THROUGH EARLY WEDNESDAY MORNING... GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 131030- /O.CON.KFFC.HT.Y.0001.000000T0000Z-110713T0900Z/ /O.CON.KFFC.HT.Y.0002.110713T1500Z-110714T0900Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ROME...CARTERSVILLE...GAINESVILLE... MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...CARROLLTON... DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...COVINGTON... NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 1026 PM EDT TUE JUL 12 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM EDT THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. A HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM EDT THURSDAY. * TEMPERATURES...HIGHS FROM 95 TO 104 DEGREES TODAY AND WEDNESDAY. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY... VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR AFTER SUNSET. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
040 WWUS72 KFFC 130734 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 334 AM EDT WED JUL 13 2011 ...A HEAT ADVISORY IS IN EFFECT FOR MUCH OF CENTRAL AND PORTIONS OF NORTH GEORGIA THROUGH EARLY THURSDAY MORNING... GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 131600- /O.CAN.KFFC.HT.Y.0001.000000T0000Z-110713T0900Z/ /O.EXT.KFFC.HT.Y.0002.110713T0734Z-110714T0900Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ROME...CARTERSVILLE...GAINESVILLE... MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...CARROLLTON... DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...COVINGTON... NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 334 AM EDT WED JUL 13 2011 ...HEAT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY... THE HEAT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT THURSDAY. * LOCATION...GENERALLY THE AREA SOUTH OF A ROME TO GAINESVILLE LINE. * TEMPERATURES...HIGHS TODAY FROM THE MID 90S TO AROUND 100 WITH HEAT INDICES FROM 100 TO 110 THIS AFTERNOON. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY... VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR AFTER SUNSET. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
420 WWUS72 KFFC 132025 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 425 PM EDT WED JUL 13 2011 ...A HEAT ADVISORY REMAINS IN EFFECT FOR MUCH OF CENTRAL AND PORTIONS OF NORTH GEORGIA THROUGH EARLY THURSDAY MORNING... GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 140900- /O.CON.KFFC.HT.Y.0002.000000T0000Z-110714T0900Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ROME...CARTERSVILLE...GAINESVILLE... MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...CARROLLTON... DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...COVINGTON... NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 425 PM EDT WED JUL 13 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY MORNING. * LOCATION...GENERALLY THE AREA SOUTH OF A ROME TO GAINESVILLE LINE. * TEMPERATURES...HIGHS HAVE CLIMBED INTO THE MID AND UPPER 90S FOR MOST AREAS DURING THE AFTERNOON...WITH A FEW SPOTS REACHING 100 DEGREES. AS A RESULT... HEAT INDICES FROM 105 TO 110 DEGREES IN AND AROUND THE ADVISORY AREA HAVE BEEN FELT. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY... VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR AFTER SUNSET. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
454 WWUS72 KFFC 140748 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 AM EDT THU JUL 14 2011 GAZ019>025-027-030>039-041>062-066>076-078>086-089>098-102>113- 140900- /O.CAN.KFFC.HT.Y.0002.000000T0000Z-110714T0900Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ROME...CARTERSVILLE...GAINESVILLE... MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...CARROLLTON... DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...COVINGTON... NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 348 AM EDT THU JUL 14 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE HEAT ADVISORY. A BACK DOOR FRONT WILL PUSH INTO THE STATE TODAY...BRINGING SOMEWHAT COOLER AIR AND INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS. EVEN THOUGH TEMPERATURES ARE EXPECTED TO BE IN THE LOW TO MID 90S ACROSS MUCH OF THE AREA THIS AFTERNOON...HEAT INDICES ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 12, 1:37 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 12, 1:37 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EDT TUE JUL 12 2011
.UPDATE...
/ISSUED 1044 AM EDT TUE JUL 12 2011/
MORNING CLOUD COVER AND CONVECTION HAS HINDERED WARMING...
ESPECIALLY ACROSS NORTH GEORGIA. ACTIVITY IS EXPECTED TO DIMINISH
THROUGH THE MORNING...AND WITH SOME BREAKUP IN CLOUD
COVER...EXPECT TO SEE TEMPERATURES STILL REACHING ADVISORY
CRITERIA ACROSS PORTIONS OF NORTH AND MUCH OF CENTRAL GEORGIA.
HAVE MADE A FEW ADJUSTMENTS TO HOURLY TEMPERATURE AND DEW POINT
GRIDS...THE MORNING POPS TO ACCOUNT FOR CURRENT RADAR
ACTIVITY...AND SKY GRIDS. NO ADDITIONAL UPDATES ARE EXPECTED AT
THIS TIME.
31
&&
.SHORT TERM /TODAY THROUGH THURSDAY/...
/ISSUED 412 AM EDT TUE JUL 12 2011/
WEAK SURFACE TROF STRETCHING ACROSS NORTH CENTRAL GEORGIA WILL
REMAIN THE FOCUS FOR ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE COUNTY WARNING AREA TODAY/TONIGHT. MODELS
ALSO HINTING AT A WEAK IMPULSE SKIRTING ACROSS THE TENNESSEE
VALLEY WHICH MAY AID IN DEVELOPMENT OF CONVECTION ACROSS EXTREME
NORTH GEORGIA. OTHERWISE...MODELS SHOW PRECIP CHANCES ON THE
INCREASE THE REST OF THE SHORT TERM PERIOD AS A WEAK BACK DOOR
FRONT PUSHES INTO THE STATE WEDNESDAY/THURSDAY...AND WILL CONTINUE
PREVIOUS FORECAST TREND WITH GOOD CHANCE POPS OVER MUCH OF THE
AREA. HOT TEMPERATURES CONTINUE TO BE OF SOME CONCERN TODAY AND
WEDNESDAY WITH AFTERNOON HIGHS EXPECTED TO BE IN THE 95 TO 100
DEGREE RANGE. THIS WILL PRODUCE HEAT INDICES IN THE 105 TO 110
DEGREE RANGE AND A HEAT ADVISORY HAS BEEN POSTED FOR MUCH OF
CENTRAL AND PORTIONS OF NORTH GEORGIA TODAY. ANOTHER HEAT ADVISORY
MAY BE NEEDED WEDNESDAY...BUT WILL HOLD OFF ON ISSUANCE FOR NOW.
WITH BETTER CHANCES FOR PRECIP EXPECTED (AND IF PRECIP CAN GET
STARTED EARLY)...THIS MAY BE ENOUGH TO KEEP TEMPERATURES FROM
GETTING AS WARM. DAY SHIFT WILL DEFINITELY NEED TO TAKE A CLOSER
LOOK.
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
/ISSUED 412 AM EDT TUE JUL 12 2011/
UNSETTLED WEATHER LOOK TO CONTINUE FOR MUCH OF THE PERIOD WITH
EXTENDED PROGS SHOWING THE REMNANTS OF THE BACK DOOR FRONT
MEANDERING ACROSS OUR AREA...AND POSSIBLY A WAVE DEVELOPING AND
MOVING ALONG THE BOUNDARY FRIDAY/SATURDAY. MODELS SHOWING SOMEWHAT
DRIER AIR SPREADING INTO NORTH GEORGIA SUNDAY-MONDAY AS THE
BOUNDARY SLIPS A LITTLE FARTHER SOUTH INTO FLORIDA. COOLER TEMPS
LOOK TO BE THE RULE DURING THE PERIOD WITH HIGHS AVERAGING IN THE
UPPER 80S TO LOWER 90S ACROSS MUCH OF THE AREA.
&&
.CLIMATE...
RECORDS FOR 07-12
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 108 1930 68 1999 76 1981 59 1963
1969
KATL 103 1980 70 1898 80 1980 53 1898
1930 1879
KCSG 101 1980 82 1953 80 1980 61 1956
KMCN 105 1980 78 1900 78 1925 61 1953
1901
RECORDS FOR 07-13
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1980 73 1999 77 1980 58 1918
1925
KATL 105 1980 74 1999 79 1980 59 1898
1879
KCSG 103 1980 77 1999 78 1991 62 1963
KMCN 108 1980 68 1898 79 1980 61 1898
49
&&
.AVIATION...
18Z UPDATE...
ISOLATED CONVECTION FIRING THIS AFTERNOON IN THE METRO ATL AREA.
EXPECT AFTERNOON COVERAGE TO REMAIN ISOLATED WITH VFR CIGS
PREVAILING. COULD SEE BRIEF NE WINDS ASSOCIATED WITH OUTFLOWS. IN
GENERAL...OVERNIGHT LIGHT NW WINDS SHOULD BECOME MORE NNW BY
MORNING...AND A FEW LOCATIONS COULD SEE NNE BY 17Z. MORNING VSBYS
4-6SM...THEN 6+ BY LATE MORNING. SOME IFR CIGS POSSIBLE IN THE CSG
AREA 09-14Z. ISOLATED CONVECTION POSSIBLE THROUGH THE DAY WED...WITH
BEST CHANCES BETWEEN 18 AND 22Z SO HAVE GONE WITH PR0B30 FOR NOW.
//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS EXCEPT MEDIUM ON AFTERNOON CONVECTION.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 100 75 99 75 / 20 20 30 30
ATLANTA 96 77 97 77 / 20 20 30 30
BLAIRSVILLE 89 70 92 71 / 30 20 40 30
CARTERSVILLE 96 71 97 73 / 30 20 40 30
COLUMBUS 97 77 98 76 / 20 20 30 30
GAINESVILLE 97 74 98 75 / 20 20 40 30
MACON 98 75 98 76 / 20 20 20 20
ROME 98 73 98 74 / 30 20 50 30
PEACHTREE CITY 97 73 98 73 / 20 20 30 30
VIDALIA 97 76 99 78 / 20 20 20 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...
EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
&&
31/49Hazardous weather outlook, Jul 12, 11:26 AM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1126 AM EDT TUE JUL 12 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1126 AM EDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUSLY HOT CONDITIONS EXPECTED ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA TODAY. ISOLATED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA. A WEAK BOUNDARY WILL REMAIN ACROSS CENTRAL GEORGIA...WITH A HOT AND HUMID AIRMASS IN PLACE ACROSS THE REGION. .PRIMARY HAZARDS... DANGEROUSLY HOT CONDITIONS ARE EXPECTED TODAY...MAINLY SOUTH OF A LINE FROM ROME TO GAINESVILLE. THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS. .DISCUSSION... A HOT AND HUMID AIRMASS WILL REMAIN IN PLACE TODAY...WITH AFTERNOON TEMPERATURES CLIMBING INTO THE MID AND UPPER 90S EVERYWHERE...WITH A FEW POSSIBLY OVER 100. HEAT INDEX VALUES WILL REACH OVER 105...CREATING DANGEROUS CONDITIONS. MEANWHILE...THE HEAT AND HUMIDITY WILL CREATE AN UNSTABLE AIRMASS WITH CAPES ABOVE 2000 THIS AFTERNOON. THIS WILL ALLOW ISOLATED THUNDERSTORMS TO DEVELOP. WHILE SOME STRONG THUNDERSTORMS MAY BE POSSIBLE...STORMS ARE GENERALLY EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 12, 1:42 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
142 PM EDT TUE JUL 12 2011
GAZ043-044-121815-
142 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN DOUGLAS AND FULTON COUNTIES UNTIL 215 PM EDT...
AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDTOWN...MOVING SOUTH AT 10 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DOUGLAS
AND FULTON COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE SANDTOWN...SWEETWATER CREEK STATE PARK...
CAMPBELLTON...UNION CITY AND FAIRBURN.
&&
LAT...LON 3380 8464 3380 8463 3379 8461 3375 8458
3369 8445 3354 8450 3352 8458 3358 8477
TIME...MOT...LOC 1742Z 020DEG 7KT 3370 8457Special weather statement, Jul 12, 1:50 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT TUE JUL 12 2011
GAZ046-048-121830-
150 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND WIND
GUSTS TO 40 MPH IN ROCKDALE AND NEWTON COUNTIES UNTIL 230 PM EDT...
AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MAGNET. THE THUNDERSTORM WAS DRIFTING SOUTH
AT 5 TO 10 MPH.
WIND GUSTS OF 40 MPH...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN ARE
LIKELY AS THIS STORM MOVES ACROSS PARTS OF ROCKDALE AND NEWTON
COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE ALMON...CONYERS...PORTERDALE...OAK HILL...RICHARDSON PARK
AND MAGNET.
&&
LAT...LON 3362 8412 3362 8411 3368 8408 3368 8395
3354 8386 3353 8405 3354 8405 3357 8411
3356 8413 3358 8414
TIME...MOT...LOC 1749Z 010DEG 2KT 3361 8403Special weather statement, Jul 12, 2:11 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT TUE JUL 12 2011
GAZ045-046-057-121845-
211 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN ROCKDALE...DEKALB AND HENRY COUNTIES UNTIL 245 PM EDT...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KLONDIKE THE THUNDERSTORM WAS NEARLY
STATIONARY.
WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
ROCKDALE...DEKALB AND HENRY COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE KLONDIKE...LAKEVIEW
ESTATES...SNAPFINGER...ARABIA MOUNTAIN...BELMONT...LITHONIA...PANOLA
MOUNTAIN STATE PARK...RICHARDSON PARK...HIDDEN VALLEY PARK...
STOCKBRIDGE AND KELLEYTOWN.
&&
LAT...LON 3355 8426 3358 8426 3359 8424 3360 8425
3363 8426 3363 8428 3365 8428 3376 8422
3371 8401 3349 8406 3355 8429
TIME...MOT...LOC 1811Z 016DEG 2KT 3365 8415Special weather statement, Jul 12, 2:30 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT TUE JUL 12 2011
GAZ054-055-057-121900-
230 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 300 PM EDT...
AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAKE SPIVEY TO RIVERDALE...MOVING SOUTHWEST
AT 5 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HIDDEN VALLEY PARK...
EAGLES LANDING...STOCKBRIDGE...FORT GILLEM...ELLENWOOD...LAKE CITY...
REX...MORROW...RIVERDALE...FOREST PARK...CONLEY...HARTSFIELD-JACKSON
AIRPORT...LAKE SPIVEY AND JONESBORO.
&&
LAT...LON 3353 8454 3355 8446 3365 8446 3365 8426
3359 8415 3345 8422 3352 8456
TIME...MOT...LOC 1830Z 024DEG 3KT 3353 8430 3355 8443Special weather statement, Jul 12, 2:44 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT TUE JUL 12 2011
GAZ011-121915-
244 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CHATTOOGA COUNTY
UNTIL 315 PM EDT...
AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLOUDLAND...AND MOVING SOUTH AT 5 TO 10 MPH.
WIND GUSTS OF 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS NORTHWEST AND
WEST CENTRAL CHATTOOGA COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE CLOUDLAND...SUMMERVILLE... LYERLY...
BERRYTON AND MENLO.
&&
LAT...LON 3459 8535 3459 8532 3439 8533 3440 8549
3459 8553
TIME...MOT...LOC 1843Z 010DEG 5KT 3453 8544Special weather statement, Jul 12, 3:04 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
304 PM EDT TUE JUL 12 2011
GAZ034-121930-
304 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN GWINNETT COUNTY UNTIL 330 PM EDT...
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUFORD...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
GWINNETT COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE BUFORD DAM-LAKE LANIER PARKS...REST HAVEN...
BUFORD...SUGAR HILL...HOG MOUNTAIN...SUWANEE AND LAWRENCEVILLE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3410 8388 3412 8383 3392 8395 3402 8417
3403 8416 3403 8412 3405 8410 3407 8412
3412 8410 3417 8406
TIME...MOT...LOC 1905Z 031DEG 4KT 3410 8397The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 9:18 PM EDT | Special Weather Statement | FFC | Gordon | 27 min |
| Jul 11, 9:22 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 23 min |
| Jul 11, 9:48 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Jul 11, 9:57 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Jul 11, 9:59 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 11, 10:33 PM EDT | Special Weather Statement | FFC | Gordon | 57 min |
| Jul 12, 8:56 AM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Jul 12, 11:54 AM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| Jul 12, 1:42 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Jul 12, 1:50 PM EDT | Special Weather Statement | FFC | Rockdale | 40 min |
| Jul 12, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 35 min |
| Jul 12, 2:11 PM EDT | Special Weather Statement | FFC | Rockdale | 34 min |
| Jul 12, 2:30 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Jul 12, 2:44 PM EDT | Special Weather Statement | FFC | Chattooga | 31 min |
| Jul 12, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 23 min |
| Jul 12, 3:04 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jul 12, 3:13 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 12, 3:16 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jul 12, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 39 min |
| Jul 12, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 30 min |
| Jul 12, 3:41 PM EDT | Special Weather Statement | FFC | Gwinnett | 49 min |
| Jul 12, 4:09 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Jul 12, 4:23 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
| Jul 12, 4:35 PM EDT | Special Weather Statement | FFC | Meriwether | 25 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.